American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Amanda Folsom, Ken Ono and Robert C. Rhoades. Ramanujan's radial limits. Contemporary Mathematics 627 (2014) 91-102.
Book volume table of contents   
View Article: PDF

[2] T. Mühlenbruch and W. Raji. Generalized Maass wave forms. Proc. Amer. Math. Soc. 141 (2013) 1143-1158.
Abstract, references, and article information   
View Article: PDF

[3] Winfried Kohnen and Geoffrey Mason. On the canonical decomposition of generalized modular functions. Proc. Amer. Math. Soc. 140 (2012) 1125-1132. MR 2869098.
Abstract, references, and article information   
View Article: PDF

[4] Geoffrey Mason. On the Fourier coefficients of 2-dimensional vector-valued modular forms. Proc. Amer. Math. Soc. 140 (2012) 1921-1930.
Abstract, references, and article information   
View Article: PDF

[5] Wissam Raji. A new proof of the transformation law of Jacobi's theta function $\theta_3(w,\tau)$. Proc. Amer. Math. Soc. 135 (2007) 3127-3132. MR 2322742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Florin Radulescu. Finite generation properties for fuchsian group von Neumann algebras tensor $B(H)$. Proc. Amer. Math. Soc. 128 (2000) 2405-2411. MR 1662202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ellen Gethner. On the exact location of the zeros of certain families of rational period functions and other related rational functions. Proc. Amer. Math. Soc. 127 (1999) 1-10. MR 1622750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Lehner. The local Hurwitz constant and Diophantine approximation on Hecke groups . Math. Comp. 55 (1990) 765-781. MR 1035937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. R. Hewitt. On the divisor of involutions in an elliptic modular surface . Proc. Amer. Math. Soc. 110 (1990) 573-581. MR 1028286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Aloys Krieg. Hecke algebras. Memoirs of the AMS 87 (1990) MR 1027069.
Book volume table of contents   

[11] A. F. Beardon, J. Lehner and M. Sheingorn. Closed geodesics on a Riemann surface with application to the Markov spectrum . Trans. Amer. Math. Soc. 295 (1986) 635-647. MR 833700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Min King Eie. A zeta-function associated with zero ternary forms . Proc. Amer. Math. Soc. 94 (1985) 387-392. MR 787878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] E. T. Bell. Arithmetical paraphrases . Trans. Amer. Math. Soc. 22 (1921) 1-30. MR 1501156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. T. Bell. Arithmetical paraphrases. II . Trans. Amer. Math. Soc. 22 (1921) 198-219. MR 1501170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1